JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Bogdan Gavrea    
    Email: gb7581@math.ubbcluj.ro  

University Babes-Bolyai Cluj-Napoca,
Department of Mathematics and Computers,
Str. Mihail Kogalniceanu 1,
3400 Cluj-Napoca

    Research Areas :  
Other :  
    Articles: An Inequality for Linear Positive Functionals   Volume 1, Issue 1
    On Hadamard's Inequality for the Convex Mappings Defined on a Convex Domain in the Space   Volume 1, Issue 1
    Ostrowski type inequalities from a linear functional point of view   Volume 1, Issue 2

      search [advanced search] copyright 2003 terms and conditions login